# SDR SWI2024F00252

- Difficulty date: March 7, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N270SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000728
- Aircraft time: 12,567 hours, 9,995 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Frms 92-93
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE EXTERNAL SKIN PANEL HAS DENT @ FR 92- FR 93; STR 28L-27L   (C-CHECK RO 3/19/2024)   PERFORMED PERMANENT DOUBLER REPAIR ON REAR FUSELAGE SKIN FR 92-93 STGR 27L-28L REF. ERJ175 EMB SRM 53-30-01/ REPAIR 12P. EXTERNAL DETAILED VISUAL INSPECTION (DET) DUE WITH A THRESHOLD OF 20,000 FC OR 26,600 FH, WHICHEVER OCCURS FIRST, WITH AN INSPECTION INTERVAL OF 10,000 FC OR 13,300, WHICHEVER OCCURS FIRST. NO TIME LIMIT GIVEN.WEIGHT OF REPAIR IS 121.6 GRAMS WHICH IS NEGLIBLE AND DOES NOT AFFECT CG OF AIRCRAFT.
